MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 25-40-46
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 gas blender system.The incident occurred in (b)(6).The measuring bridges and mass flow controllers for co2 and o2 were replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 gas blender system gave a calibration error and another error associated to a discrepancy between the actual and set co2 value during a service activity.There was no patient involvement.
 
Additional Manufacturer Narrative
H.10: the device was manufactured in april 2021 and no other similar events have been registered from its installation.The root cause of the reported issue is traceable to drift of the sensors (measuring bridges and mass flow controllers for co2 and o2).

Brand Name
S5 GAS BLENDER SYSTEM
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key13685038
Report Number9611109-2022-00105
Device Sequence Number5110770
Product Code DTX
UDI-Device Identifier04033817900702
UDI-Public(01)04033817900702(11)210415
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-40-46
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown